Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Principal Eigenvalue for Cooperative (p,q)-biharmonic Systems

Principal Eigenvalue for Cooperative (p,q)-biharmonic Systems

Year:    2019

Author:    Liamidi A. Leadi, Robert L. Toyou

Journal of Partial Differential Equations, Vol. 32 (2019), Iss. 1 : pp. 33–51

Abstract

In this article, we are interested in the simplicity and the existence of the first strictly principal eigenvalue or semitrivial principal eigenvalue of the (p,q)-biharmonic systems with Navier boundary conditions.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jpde.v32.n1.3

Journal of Partial Differential Equations, Vol. 32 (2019), Iss. 1 : pp. 33–51

Published online:    2019-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    19

Keywords:    Nonlinear eigenvalue problem

Author Details

Liamidi A. Leadi Email

Robert L. Toyou Email

  1. Existence of principal eigensurfaces for cooperative \((p_1, . . . , p_n)\)-biharmonic systems

    Toyou, Lawouè Robert | Doumate, Jonas | Leadi, Liamidi

    Malaya Journal of Matematik, Vol. 13 (2025), Iss. 01 P.26

    https://doi.org/10.26637/mjm1301/004 [Citations: 0]
  2. Existence results for (p1,...,pn)-biharmonic systems under Navier boundary conditions

    Doumate, Jonas | Toyou, Robert | Leadi , Liamidi

    Malaya Journal of Matematik, Vol. 10 (2022), Iss. 01 P.63

    https://doi.org/10.26637/mjm1001/006 [Citations: 0]
  3. Strictly or Semitrivial Principal Eigensurface for p , q -Biharmonic Systems

    Doumate, Têlé Jonas | Leadi, Liamidi | Toyou, Lawouè Robert | Toppan, Francesco

    Advances in Mathematical Physics, Vol. 2022 (2022), Iss. P.1

    https://doi.org/10.1155/2022/8751037 [Citations: 0]